# SDR ASOA201001984

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER FLOOR STRAP IS CORRODED BETWEEN FS 310 AND FS 349.   REMOVED CORROSION FROM THE TOP OF THE PAX DOOR FLOOR SILL PLATE, MAX DEPTH REMOVED IS .005 AND IS WITHIN ALLOWABLE LIMITS OF T/E SRM 53-21-23 & 53-00-00.    BLENDED CORROSION IAW SRM 51-21-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
